MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 25° Ø 5.9MM SL 122MM

RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 25° Ø 5.9MM SL 122MM
Model Number 892107253
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Richard wolf medical instruments corporation (rwmic) received a medwatch report, mw5118856, regarding an issue with a discoscope 25° ø 5.9mm sl 122mm, part id: 892107253, serial # (b)(6).The medwatch report, mw5118856, states that the "scope was blurry during a case, causing a delay in case and increased anesthesia time.Sterilization issues ruled out (no leaks).Customer stated the scope had recenly been repaired in (b)(6) 2023 for same issue." according to the initial reporter, the reported issue caused a 20 minute delay in the procedure while the back-up device was retrieved to complete the scheduled procedure.The reporter stated the delay in the procedure resulted in the patient being at potential risk due to the increased anesthesia time.There was no additional treatment or procedure needed.There is no report of injury to the patient or other personnel as a result of the reported issue.
 
Additional Manufacturer Narrative
Rwmic has no record of (b)(6) repair found.

Brand Name
PANOVIEW PLUS HD
Common Device Name
DISCOSCOPE 25° Ø 5.9MM SL 122MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key17397565
Report Number1418479-2023-00018
Device Sequence Number18072810
Product Code HRX
UDI-Device Identifier04055207035092
UDI-Public04055207035092
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/26/2023
Report Date (Section F) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number892107253
Device Catalogue Number892107253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/12/2023
Device Age5 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient Weight76 KG
Date Report Sent to FDA07/26/2023